Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 50, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 28, 2016, 6:34 PM EDT for Clinton County, Greene County, Ohio. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2016, 6:34 PM EDT (22:34 UTC)
- Expired
- Apr 28, 2016, 7:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Clinton County, OH, Greene County, OH
The radar
The Cincinnati radar (KILN), 25 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 6:36 PM EDT | HAIL 1 | 3 Sw Xenia, OH | NICKEL TO QUARTER SIZE HAIL REPORTED. |
| Apr 28, 6:37 PM EDT | HAIL 1 | Xenia, OH | |
| Apr 28, 6:40 PM EDT | HAIL 0.75 | S Xenia, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
861
WUUS51 KILN 282234
SVRILN
OHC027-057-282315-
/O.NEW.KILN.SV.W.0050.160428T2234Z-160428T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
634 PM EDT THU APR 28 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CLINTON COUNTY IN SOUTHWESTERN OHIO...
SOUTHERN GREENE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 715 PM EDT.
* AT 634 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER XENIA...MOVING
EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
XENIA...JAMESTOWN...WILBERFORCE...NEW JASPER...SPRING VALLEY...
BOWERSVILLE...PORT WILLIAM...ROXANNA...GREENE COUNTY AIRPORT...
PAINTERSVILLE...TREBEIN...BLOOMINGTON...ROSEMOOR...MIDDLETON CORNER AND
LUMBERTON.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 52 AND 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3972 8401 3968 8366 3965 8366 3949 8370
3959 8406
TIME...MOT...LOC 2234Z 281DEG 23KT 3967 8399
HAIL...1.25IN
WIND...60MPH
$$
KURZ2 follow-up statements
175
WWUS51 KILN 282249
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
649 PM EDT THU APR 28 2016
OHC027-057-282315-
/O.CON.KILN.SV.W.0050.000000T0000Z-160428T2315Z/
CLINTON OH-GREENE OH-
649 PM EDT THU APR 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTH CENTRAL CLINTON AND SOUTHEASTERN GREENE COUNTIES...
AT 647 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
XENIA...MOVING EAST AT 25 MPH. AT 637 PM...TRAINED SPOTTERS REPORTED
QUARTER SIZE HAIL NEAR XENIA OHIO.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
XENIA...JAMESTOWN...NEW JASPER...BOWERSVILLE...PORT WILLIAM...
PAINTERSVILLE...ROSEMOOR...BLOOMINGTON...MIDDLETON CORNER AND LUMBERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3969 8390 3968 8366 3965 8366 3949 8370
3958 8394
TIME...MOT...LOC 2247Z 281DEG 23KT 3965 8388
HAIL...1.00IN
WIND...60MPH
$$
KURZ415
WWUS51 KILN 282310
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
710 PM EDT THU APR 28 2016
OHC027-057-282319-
/O.EXP.KILN.SV.W.0050.000000T0000Z-160428T2315Z/
CLINTON OH-GREENE OH-
710 PM EDT THU APR 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CLINTON AND
SOUTHEASTERN GREENE COUNTIES WILL EXPIRE AT 715 PM EDT...
ANOTHER SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
PORTIONS OF GREENE AND CLINTON COUNTIES UNTIL 730 PM EDT.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3969 8390 3968 8366 3965 8366 3949 8370
3958 8394
TIME...MOT...LOC 2308Z 281DEG 23KT 3965 8388
$$
KURZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 4:16 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Apr 28, 4:16 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 416 PM EDT THU APR 28 2016 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE INTO THIS EVENING AS A LOW PRESSURE SYSTEM PUSHES EAST ACROSS THE REGION. HIGH PRESSURE WILL BUILD INTO THE REGION FOR FRIDAY. AN UPPER LEVEL DISTURBANCE WILL LEAD TO WIDESPREAD SHOWERS SATURDAY INTO SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AN UPPER LEVEL SHORT WAVE OVER CENTRAL INDIANA WILL PIVOT UP INTO THE EASTERN GREAT LAKES THROUGH THIS EVENING AS AN ASSOCIATED FRONTAL BOUNDARY LIFTS NORTHEAST ACROSS OUR AREA. THE AIRMASS ACROSS THE REGION HAS DESTABILIZED THIS AFTERNOON WITH ML CAPES IN THE 500-1500 J/KG RANGE ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR. THIS HAS ALLOWED FOR SCATTERED THUNDERSTORM DEVELOPMENT. EXPECT THESE STORMS TO PUSH EAST ACROSS OUR AREA THROUGH LATE AFTERNOON INTO EARLY EVENING...WITH A DECREASING TREND SOUTHWEST TO NORTHEAST AS WE GET ON THE BACK SIDE OF THE SHORT WAVE. WITH FAIRLY LOW WETBULB ZERO HEIGHTS...LARGE HAIL WILL BE POSSIBLE THROUGH EARLY EVENING WITH THE STRONGER UPDRAFTS. ALSO WITH SOME DRIER ALOFT...THE MAX DELTA THETA E IS FAIRLY HIGH SO SOME LOCALIZED DAMAGING WIND GUSTS WILL ALSO BE POSSIBLE WITH STRONGER STORMS. FFG IS FAIRLY LOW ACROSS OUR SOUTHWESTERN AREA...WITH 1 HOUR VALUES GENERALLY LESS THAN AN INCH...BUT THEY DO INCREASE SOME ACROSS NORTHERN AND EASTERN PORTIONS OF OUR FA. WITH PWS PUSHING UP IN EXCESS OF 1 INCH...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...BUT WITH CURRENT STORM MOTION AT ABOUT 30 KNOTS...THINK ANY FLASH FLOODING SHOULD REMAIN ISOLATED. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... HIGH PRESSURE WILL BRIEFLY BUILD INTO THE AREA THROUGH THE DAY ON FRIDAY. WEAK LOW LEVEL CAA EARLY IN THE DAY ON FRIDAY WILL TRANSITION TO MORE OF A NEUTRAL ADVECTION PATTERN THROUGH THE DAY. EXPECT HIGHS ON FRIDAY RANGING FROM THE LOWER 60S NORTH TO THE LOWER 70S IN THE SOUTH. LOW LEVEL FLOW WILL BEGIN TO BACK AND INCREASE FRIDAY NIGHT INTO SATURDAY AHEAD OF AN APPROACHING UPPER LEVEL DISTURBANCE. THIS WILL LEAD TO DEVELOPING ISENTROPIC LIFT WITH PCPN SPREADING IN FROM THE SOUTHWEST LATE FRIDAY NIGHT AND INTO THE DAY ON SATURDAY. INSTABILITY LOOKS MARGINAL AT BEST SO THINK ANY THUNDER WILL BE VERY ISOLATED. HIGHS ON SATURDAY WILL DEPEND ON HOW FAST THE CLOUDS AND PCPN MOVE IN...BUT FOR NOW WILL HAVE HIGHS MAINLY IN THE 60S. && .LONG TERM /SUNDAY THROUGH THURSDAY/... THE LONG TERM WILL BEGIN WITH A COLD FRONT STALLED ACROSS THE AREA WITH BOTH THE GFS AND EURO IN PRETTY GOOD AGREEMENT. THIS WILL BE THANKS TO AN UPPER LEVEL TROUGH AXIS EXTENDING FROM EASTERN CANADA INTO THE GREAT LAKES. A WEAK UPPER LEVEL SHORTWAVE WILL THEN MOVE OVERHEAD MONDAY MORNING. DUE TO THIS HAVE KEPT POPS IN THE FORECAST INTO MONDAY MORNING. AFTER MONDAY MORNING THE EURO AND GFS QUICKLY DIVERGE. MONDAY AFTERNOON BOTH THE EURO AND GFS DIVE A SHORTWAVE SOUTH NEAR NORTH DAKOTA/ MINNESOTA WHILE THE GFS IS MUCH STRONGER. THE GFS KEEPS THE SHORTWAVE EMBEDDED IN THE MAIN UPPER LEVEL TROUGH ALLOWING THE COLD FRONT TO CLEAR THE AREA MONDAY. THE EURO BREAKS THE SHORTWAVE OFF AND RETROGRADES IT WEST. A WEAK BLOCK THEN SETS UP OVER THE MOUNTAIN WEST. THE EURO SOLUTION THEN BRINGS A SURFACE LOW TOWARDS SOUTHERN OHIO KEEPING THE AREA WET THROUGH TUESDAY. THE GFS SOLUTION IS A DRIER MORE PROGRESSIVE SOLUTION. HAVE KEPT THE GRIDS TRENDED THIS DIRECTION UNTIL MORE MODEL CONSISTENCY IS AVAILABLE. TOWARDS THURSDAY THE EURO AND GFS CONTINUE TO HINT AT A LONGWAVE TROUGH FORMING OVER THE EASTERN UNITED STATES. THE EURO SOLUTION IS MORE PROGRESSIVE WITH THE TROUGH ALLOWING BROAD SCALE RIDGING TO MOVE IN FOR NEXT WEEKEND WHILE THE GFS KEEPS THE AREA UNDER A LONGWAVE TROUGH. EITHER WAY HAVE TRENDED TEMPERATURES TO NEAR OR SLIGHTLY BELOW NORMAL VALUES THURSDAY. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... WEAK SFC WAVE OVER SRN INDIANA TO RIPPLE EAST THRU THE OHIO VALLEY THIS AFTERNOON INTO EARLY EVENING ALONG E-W ORIENTED FRONTAL BOUNDARY. CONVECTION WILL DEVELOP AHEAD OF THIS LOW IN THE MODERATELY UNSTABLE AIRMASS ACRS SRN OHIO AND NRN KY THIS AFTN. THERE WILL BE A 3 TO 4 HOUR PERIOD WHERE SCATTERED THUNDERSTORMS WILL AFFECT THE TAF SITES. SOME OF THE STORMS MAY CONTAIN GUSTY WINDS AND HAIL. CIGS WILL CONTINUE TO LIFT AND IMPROVE AHEAD OF THIS CONVECTION. HAVE USED VCTS TO IDENTIFY THE BEST PERIOD FOR THUNDERSTORMS. IN THE WAKE OF THE CONVECTION AND THE SFC WAVE... THE FRONT WILL LIKELY SAG A BIT FURTHER SOUTH TONIGHT. LOW CEILINGS AND FOG WILL REDEVELOP TONIGHT. EXPECT IFR TO LIFR TO DEVELOP ACRS ALL TAF SITES. IFR CIGS/VSBYS WILL IMPROVE TO MVFR FRIDAY MORNING AND THEN TO VFR LATER FRIDAY AFTN. OUTLOOK...MVFR CEILINGS AND VISIBILITIES LIKELY WITH IFR CEILINGS POSSIBLE SATURDAY AFTERNOON INTO SUNDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...JGL NEAR TERM...JGL SHORT TERM...JGL LONG TERM...HAINES AVIATION...AR
Hazardous weather outlook, Apr 28, 4:15 PM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 415 PM EDT THU APR 28 2016 OHZ026-034-035-291100- HARDIN-MERCER-AUGLAIZE- 415 PM EDT THU APR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042>046-051>056-060>065- 070>074-077>082-088-291100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-SHELBY-LOGAN-UNION OH- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 415 PM EDT THU APR 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION THIS AFTERNOON AND INTO THE EVENING HOURS. ISOLATED DAMAGING WINDS AND HAIL WILL BE POSSIBLE. IN ADDITION WITH THE BOUNDARY AND AREA OF LOW PRESSURE CANNOT RULE OUT AN ISOLATED TORNADO AS WELL. FLOODING WILL BE AN ADDITIONAL CONCERN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 28, 5:44 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 544 PM EDT THU APR 28 2016 OHZ061-282215- MONTGOMERY OH- 544 PM EDT THU APR 28 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONTGOMERY COUNTY UNTIL 615 PM EDT... AT 544 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR TROTWOOD...MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PENNY SIZE HAIL... LOCATIONS IMPACTED INCLUDE... DAYTON...KETTERING...TROTWOOD...MIAMISBURG...MORAINE...OAKWOOD... NORTHRIDGE...WEST CARROLLTON...WEST CARROLLTON CITY...RIVERSIDE...NEW LEBANON...FARMERSVILLE...SHILOH...CENTERVILLE...DREXEL...WOODBOURNE-HYDE PARK AND FORT MCKINLEY. THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 46 AND 57. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3966 8444 3978 8443 3981 8414 3964 8414 TIME...MOT...LOC 2144Z 266DEG 24KT 3973 8437 KURZ
Special weather statement, Apr 28, 6:12 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 612 PM EDT THU APR 28 2016 OHZ061-062-282245- GREENE OH-MONTGOMERY OH- 612 PM EDT THU APR 28 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENE AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 645 PM EDT... AT 611 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER KETTERING...MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 30 MPH... ONE HALF INCH DIAMETER HAIL... LOCATIONS IMPACTED INCLUDE... DAYTON...KETTERING...BEAVERCREEK...XENIA...MIAMISBURG...BELLBROOK... MORAINE...OAKWOOD...WEST CARROLLTON CITY...RIVERSIDE...SPRING VALLEY... CENTERVILLE...ROXANNA...GREENE COUNTY AIRPORT...TREBEIN...WOODBOURNE-HYDE PARK AND OLDTOWN. THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 46 AND 48...AND BETWEEN MILE MARKERS 51 AND 52. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3965 8425 3975 8420 3974 8393 3957 8398 TIME...MOT...LOC 2211Z 279DEG 22KT 3969 8417 KURZ
Local storm report, Apr 28, 6:20 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
620 PM EDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 5 WSW BEAVERCREEK 39.70N 84.14W
04/28/2016 E0.50 INCH MONTGOMERY OH TRAINED SPOTTER
&&
BUTNERLocal storm report, Apr 28, 6:23 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT THU APR 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 1 WNW CENTERVILLE 39.64N 84.16W
04/28/2016 M0.75 INCH MONTGOMERY OH TRAINED SPOTTER
&&
HICKMANSpecial weather statement, Apr 28, 6:24 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
624 PM EDT THU APR 28 2016
OHZ063-073-080-282300-
ROSS OH-FAYETTE OH-HIGHLAND OH-
624 PM EDT THU APR 28 2016
...A STRONG THUNDERSTORM WILL AFFECT WESTERN ROSS...SOUTHEASTERN
FAYETTE AND NORTHEASTERN HIGHLAND COUNTIES UNTIL 700 PM EDT...
AT 624 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
GREENFIELD...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
GREENFIELD...BAINBRIDGE...NORTH FORK VILLAGE...FRANKFORT...SOUTH SALEM...
RAINSBORO...BOURNEVILLE...AUSTIN...KNOCKEMSTIFF...SUMMITHILL...PAINT CREEK
STATE PARK...NEW MARTINSBURG AND LATTAVILLE.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3922 8346 3943 8347 3947 8308 3933 8303
3919 8306
TIME...MOT...LOC 2224Z 268DEG 26KT 3932 8340
HATZOSSpecial weather statement, Apr 28, 6:31 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
631 PM EDT THU APR 28 2016
OHZ063-072-282300-
CLINTON OH-FAYETTE OH-
631 PM EDT THU APR 28 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLINTON AND
NORTHERN FAYETTE COUNTIES UNTIL 700 PM EDT...
AT 630 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SABINA...
MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...SABINA...WASHINGTON...JEFFERSONVILLE...
BLOOMINGBURG...MILLEDGEVILLE...OCTA...JASPER MILLS
AND MADISON MILLS.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 63 AND 76.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3948 8366 3960 8365 3971 8351 3970 8332
3968 8328 3951 8328
TIME...MOT...LOC 2230Z 242DEG 22KT 3954 8365
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 10:28 AM EDT | Special Weather Statement | ILN | Warren | 32 min |
| Apr 28, 4:21 PM EDT | Special Weather Statement | ILN | Hocking | 24 min |
| Apr 28, 4:27 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 33 min |
| Apr 28, 4:53 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 37 min |
| Apr 28, 5:07 PM EDT | Special Weather Statement | ILN | Preble | 23 min |
| Apr 28, 5:19 PM EDT | Special Weather Statement | ILN | Montgomery | 26 min |
| Apr 28, 5:29 PM EDT | Special Weather Statement | ILN | Preble | 31 min |
| Apr 28, 5:44 PM EDT | Special Weather Statement | ILN | Montgomery | 31 min |
| Apr 28, 6:12 PM EDT | Special Weather Statement | ILN | Greene | 33 min |
| Apr 28, 6:20 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 25 min |
| Apr 28, 6:24 PM EDT | Special Weather Statement | ILN | Ross | 36 min |
| Apr 28, 6:31 PM EDT | Special Weather Statement | ILN | Fayette | 29 min |
| Apr 28, 6:39 PM EDT | Severe Thunderstorm Warning | ILN | Ross | 36 min |
| Apr 28, 7:06 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 24 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.